# SDR 2008UALA02255

- Difficulty date: April 15, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 52,077 hours, 35,643 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Misinstalled
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1R SLIDE PACK DOESN'T LINE UP WITH GIRT BAR STOW HOOKS. FOUND MISMARKED. REINSTALLED HOOKS IN CORRECT LOCATION. AC OK FOR SERVICE.
